# SDR SWAA2012111609541

- Difficulty date: November 6, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 29,576 hours, 17,065 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1506
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB RIB AT STA 92.7 2ND AND 3RD VERT STIFFENERS ARE CRACKED AT THE LWR END.  REPAIRED LEFT HORZ STAB RIB AT STAB STA 92.70 2ND AND 3RD VERT STIFFENERS PER SRM 55-10-09-2R-4 4318U 13NOV12.
